Excessive Sweating And Itching On The Back During Therapy For Anemia And Tuberculosis?
Assalaamualaikum doctor .. Yesterday I was hospitalized for 6 days due to acute anemia and tuberculosis. every night I sweat, until I change clothes many times. That’s how after the injection I was sweating a lot, like I had been splashed with water. sometimes I let it dry. every day I had trouble taking a shower and just wiped it. shower after at home. now I am itching on my back, it is so itchy and it feels hot that I have trouble sleeping. It’s itching due to fungus or something, I’m having trouble buying medicine at the pharmacy. thank you for the answer.
From the information you have conveyed, any complaints of excessive sweating that you feel may be caused by anemia and also TB infection.
In the early stages after a TB diagnosis was confirmed and new TB treatment was undertaken, you can still experience these complaints of sweating. However, with a period of recovery from TB, these complaints can be reduced.
In connection with itching on the back, the condition can be caused by several things, such as:
1. fungal infection
3. allergy to drugs that you consume
4. viral rash
5. flea bites
Therefore, it is best if you get under control after you get home from the hospital. The doctor who treats you will evaluate the cause, and if necessary, the doctor can refer to a dermatologist for further evaluation and treatment. So, you should not buy itching medication directly before the doctor checks and determines the cause.
All you need to do is get enough water, get adequate rest, avoid stress, and wear comfortable clothes to reduce this sweat complaint.
That's the information we can convey, read also the discussion.